# SDR HEEA979078

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268A
- Make and model: Bell 206B-3
- Aircraft serial: 3602
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER OUTPUT WEAK; INOPERATIVE. REPLACED WEAK V101 CAVITY OSCILLATOR AND WEAK V301 PHOTODETECTOR THAT WAS CAUSING WEAK REPLY.  BENCH CHECK GOOD.
